# SDR 2000ZZZM210

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1490-1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 6R STATION 1490 TO 1600 HAS AREAS OF EXFOLIATION.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  TREATED, PRIMED AND REPAIR PER DC-8 SRM 53-2-2 PAGE 59/60 PER EO NR 99-136 WITH APPROVED 8110-3 DATED 8/11/99.  (M)
